# SDR SWAA2018082124488

- Difficulty date: July 31, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR BAY FIBERGLASS VAPOR BARRIER BULKHEAD CRACKED AT BS 663.  REPAIRED BARRIER IAW SRM.
